# SDR AWXA0000845

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65634618
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, ATTACH ANGLE CRACKED AT APPROX 683 RT WING OUTBOARD OF AILERON TRAILING EDGE.  REMOVED AND REPLACED CRACKED ATTACH ANGLE IAW 737 SRM 51-30-2, FABBED REPLACEMENT PART IAW DWG 65-63461 AND 737 SRM 51-20-1.
